MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7142
Medical Device Problem Codes Contamination (1120); Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that inner packaging unsealed occurred.Upon opening the box of a 2.50mm x 12mm emerge balloon catheter, it was noted that the inner packaging had not been sealed, leaving the balloon unsterile.The procedure was completed with another of the same device.No further patient complications were reported.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9253099
Report Number2134265-2019-12979
Device Sequence Number19445243
Product Code LOX
UDI-Device Identifier08714729806714
UDI-Public08714729806714
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2021
Device Model Number7142
Device Catalogue Number7142
Device Lot Number0023456749
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1